# SDR FDEA200905191741

- Difficulty date: May 19, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 53FX13501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, STA 540, STRINGER 21L-22L, CRACK ON STUB FRAME EXTENSION RADIUS.  REMOVED DAMAGED STUB FRAME, FABRICATED NEW ONE AND INSTALLED IAW SRM SRM 51-20-1, 51-30-2 AND DWG 53FX1350.
